# SDR 2012F00103

- Difficulty date: May 7, 2012
- Submitted: June 4, 2012
- Operation: General aviation
- Aircraft: N40449
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780519
- Aircraft time: 13,900 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 492585
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O-RING DETERIORATED ALLOWING HYD FLUID TO BYPASS, RESULTING IN NOT ENOUGH DOWN PRESSURE TO PLACE NOSE GEAR FULLY DOWN AND LOCKED AND ACTIVATE NOSE GEAR LIGHT.  ALSO MAIN GEAR WOULD NOT RETRACT.  SPRING PRESSURE PLACED NOSE GEAR FULLY DOWN AS SPEED SLOWED BELOW 85 KTS. AND LIGHT ILLUMINATED.
